Alert archive / Maine / Small Craft Advisories in 2012

Small Craft Advisory 41, NWS Gray, ME

May 29, 2012

NWS Gray, ME issued this small craft advisory at May 29, 2012, 1:11 PM EDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
May 29, 2012, 1:11 PM EDT (17:11 UTC)
Expired
May 29, 2012, 10:00 PM EDT
In force
9 hr
Issued by
NWS Gray, ME

The text

As transmitted, in the capitals the NWS used until 2016.

961 
WHUS71 KGYX 291711
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
111 PM EDT TUE MAY 29 2012


ANZ150>154-300200-
/O.NEW.KGYX.SC.Y.0041.120529T1711Z-120530T0200Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
111 PM EDT TUE MAY 29 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EDT THIS EVENING. 

* WINDS AND SEAS...EAST TO SOUTHEAST WINDS 10 TO 20 KT WITH GUSTS
  UP TO 25 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
2 follow-up statements
337 
WHUS71 KGYX 291839
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
239 PM EDT TUE MAY 29 2012

ANZ150>154-300200-
/O.CON.KGYX.SC.Y.0041.000000T0000Z-120530T0200Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
239 PM EDT TUE MAY 29 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WINDS AND SEAS...EAST WINDS 10 TO 20 KT WITH A FEW GUSTS UP TO 35 KT.
  SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
635 
WHUS71 KGYX 292113
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
513 PM EDT TUE MAY 29 2012

ANZ150>154-300200-
/O.CON.KGYX.SC.Y.0041.000000T0000Z-120530T0200Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
513 PM EDT TUE MAY 29 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WINDS AND SEAS...EAST WINDS 10 TO 15 KT WITH GUSTS UP TO 20 
  KT. SEAS 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this small craft advisory went out at May 29, 1:11 PM EDT, 0 minutes earlier.

Area forecast discussion, May 29, 1:11 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
111 PM EDT TUE MAY 29 2012

.SYNOPSIS...
WARM FRONT WILL REMAIN DRAPED ACROSS SOUTHERN NEW ENGLAND TODAY AS A
COLD FRONT APPROACHES FROM THE WEST. THE FRONT WILL SLOWLY CROSS THE
REGION LATE TONIGHT AND WEDNESDAY. A SECONDARY COLD FRONT WILL
DROP SOUTH THROUGH THE REGION ON THURSDAY FOLLOWED BY HIGH
PRESSURE THURSDAY NIGHT AND FRIDAY. HIGH PRESSURE WILL SHIFT
OFFSHORE FRIDAY NIGHT AS LOW PRESSURE APPROACHES FROM THE WEST.
LOW PRESSURE LIFTING NORTHEAST OUT OF THE GREAT LAKES WILL DRIVE A
COLD FRONT TOWARD NEW ENGLAND ON SATURDAY. THE FRONT WILL CROSS
THE AREA ON SUNDAY. A WEAK AREA OF HIGH PRESSURE WILL BUILD IN
FROM THE WEST ON MONDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
UPDATE...
SCA CONDS ON THE COASTAL WATERS. HAVE UPDATED MARINE FCST IN
SECTION BELOW TO ACCOUNT FOR BUILDING WAVES...LOW VSBYS AND GUSTY
WINDS.

PREV DISC...
THE NOCTURNAL CONVECTIVE REMAINS WILL EXIT THE CWA IN THE NEXT
COUPLE OF HRS...AS WEAK S/WV TROF PUSHES EWD. BEHIND IT WIDESPREAD
CLEARING SHOULD OCCUR. HOWEVER...MARINE LYR WILL HANG TOUGH IN
ONSHORE FLOW. WARM FNT NOW DRAPED FROM KSLK TO KGFL TO KORH WILL
BEGIN TO MAKE PROGRESS NEWD. THE COMBINATION OF DAYTIME HEATING
ERODING THE MARINE FOG/STRATUS AND PRES FALLS TO THE N WILL LIFT
THE FNT INTO MOST OF NH.

HI-RES/SHORT TERM MODEL GUIDANCE PUTS MOST OF THE THE STATE INTO
THE WARM SECTOR BY THIS AFTN. STRONG HEATING COMBINED WITH
DEWPOINTS APPROACHING THE LOW 70S...KGFL 73 DEGREES AT 10
AM!...WILL RESULT IN MODERATE INSTABILITY WITH MLCAPE VALUES NEAR
2500 J/KG. THE REMNANT ELEVATED MIXED LYR WILL BE MODERATING WITH
TIME TODAY...BUT LAPSE RATES IN THE MID LVLS WILL REMAIN NEAR 7
DEG C/KM. ADDITIONALLY...THE STRONG SFC HEATING WILL CREATE STEEP
LAPSE RATES BLO 3 KM...CREATING INVERTED V TYPE SOUNDINGS
ESPECIALLY ACROSS SWRN PORTIONS OF THE CWA. AS NEXT S/WV TROF
IGNITES TSTMS ACROSS CNTRL NY CONDS ACROSS NH WILL FAVOR LARGE HAIL
AND DMGG WINDS AS STORMS ENTER THE CT RIVER VALLEY LATE AFTN/EVE.
CHANNELED FLOW IN THE CT RIVER VALLEY...AND THE PRESENCE OF
SHARPLY DEFINED LLVL BOUNDARY WILL CREATE A THREAT FOR ISOLD
TORNADOES WITH ANY SFC BASED STORM CROSSING THE FNT.
FINALLY...PWAT VALUES AOA 1.50 INCHES WILL SUPPORT HEAVY RAFL WITH
TSTMS. FLASH FLOOD WATCH CONTINUES TO LOOK GOOD...WITH MUCH OF NRN
NH AND ADJACENT ME RECEIVING 1 TO 4 INCHES OF RA OVERNIGHT.

PREVIOUS DISCUSSION...
SHORT WAVE TROUGH APPROACHES FROM THE WEST THIS AFTERNOON AND
HEIGHTS BEGIN TO FALL. THUNDERSTORMS WILL REDEVELOP ACROSS NEW
YORK...VERMONT AND NEW HAMPSHIRE BY MID AFTERNOON AS FORCING FOR
ASCENT INCREASES. SOME OF THESE STORMS WILL LIKELY BE SEVERE AS
WELL AND ENHANCED WORDING HAS BEEN INCLUDED IN THE FORECAST MAINLY
FOR NEW HAMPSHIRE. THE EASTWARD EXTENT OF SEVERE THUNDERSTORMS IS
UNCERTAIN AT THIS TIME DUE TO LOW LEVEL STABILITY IN MAINE AS THE
WARM FRONT REMAINS TO THE WEST. HOWEVER...GIVEN STRONG DEEP LAYER
SHEAR AND STEEP MID LEVEL LAPSE RATES...LARGE HAIL WOULD BE
POSSIBLE IN ANY STRONGER STORMS THAT APPROACH THE COAST. PWATS
REMAIN HIGH...SO TRAINING STORMS WOULD PRESENT A FLASH FLOOD
THREAT...ESPECIALLY IN AREAS THAT SAW HEAVY RAIN THIS MORNING.

&&

.SHORT TERM /WEDNESDAY THROUGH WEDNESDAY NIGHT/...
COLD FRONTAL TROUGH WILL GRADUALLY CROSS THE REGION ON WEDNESDAY.
MUCH OF THE ORGANIZED CONVECTIVE ACTIVITY AHEAD OF THE FRONT WILL BE
OFFSHORE BY WEDNESDAY MORNING...BUT LINGERING INSTABILITY ACROSS
SOUTHERN ZONES MAY BE ENOUGH TO POP OFF AN AFTERNOON SHOWER OR
THUNDERSTORM IN SOUTHERN ZONES. SHOULD SEE A FAIR AMOUNT OF SUN BY
LATE MORNING/EARLY AFTERNOON WITH HIGHS REACHING MID 70S TO MID 80S
ACROSS THE REGION.

SHORTWAVE APPROACHING FROM THE NORTHWEST WEDNESDAY NIGHT WILL DRIVE
A SECONDARY COLD FRONT TOWARD THE REGION. WILL SEE INCREASING CLOUDS
IN NORTHERN ZONES TOWARD DAYBREAK BUT APPEARS ANY ASSOCIATED SHOWER
ACTIVITY WILL HOLD OFF UNTIL DURING THE DAY THURSDAY.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
COLD FRONT WILL PUSH SOUTH THROUGH THE REGION ON THURSDAY WITH
LITTLE MORE THAN VARIABLE CLOUDS AND INCREASING NORTHWEST WINDS IN
THE AFTERNOON IN MOST LOCATIONS. BEST CHANCE OF SHOWERS WILL BE IN
NORTHERN AND CENTRAL PORTIONS OF MAINE ALONG WITH NORTHERN NEW
HAMPSHIRE IN THE AFTERNOON. LOOKING FOR HIGHS FROM THE 60S NORTH
TO THE LOWER TO MID 70S SOUTH.

HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT THURSDAY NIGHT AND
FRIDAY. THIS WILL WILL PROVIDE A MOSTLY SUNNY AND MILD FRIDAY ACROSS
THE REGION.

CLOSED LOW STILL SET TO DAMPEN THE WEEKEND WEATHER...HOWEVER SOME
TIMING DIFFS SHOWING UP AND WOULD EXPECT THIS TO CONTINUE AS THE
MODELS CONTINUE TO ZERO IN ON THE EVOLUTION OF THIS SYSTEM.

&&

.AVIATION /17Z TUESDAY THROUGH SATURDAY/...
SHORT TERM...MVFR OR LOWER CONDITIONS FROM TIME TO TIME TODAY AND
TONIGHT IN NUMEROUS SHOWERS AND THUNDERSTORMS. LARGE HAIL POSSIBLE
IN THE STRONGEST STORMS.

LONG TERM...VFR WEDNESDAY THROUGH SATURDAY.

&&

.MARINE...
SHORT TERM...SCAS HAVE BEEN ISSUED FOR THE REST OF THIS AFTERNOON
THROUGH THIS EVENING. SEAS HAVE COME UP AND ARE VERY CHOPPY.
BACKDOOR FRONT CONTS TO PRESS WESTWARD AS IT RETROGRADES.

SHOWERS AND THUNDERSTORMS WILL REDUCE VSBYS AND BE THE CAUSE FOR
LOCALLY ROUGH CONDITIONS.

LONG TERM...SCA LEVEL WINDS POSSIBLE LATE SATURDAY.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR MEZ007-012.
NH...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR NHZ001>006.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR
     ANZ150>154.

&&

JC/CL
Hazardous weather outlook, May 29, 5:28 AM EDT, 7 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
528 AM EDT TUE MAY 29 2012

MEZ007-012-018-019-023-NHZ001>010-013-014-300930-
NORTHERN OXFORD-SOUTHERN OXFORD-INTERIOR YORK-INTERIOR CUMBERLAND-
COASTAL YORK-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-
NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-
MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
528 AM EDT TUE MAY 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING.
LARGE HAIL...GUSTY WINDS...AND LOCALLY FLOODING RAINFALL ARE ALL
POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.  SPOTTERS ARE
ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS.

MEZ008-009-013-014-020>022-024>028-300930-
NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN FRANKLIN-
SOUTHERN SOMERSET-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
528 AM EDT TUE MAY 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE.

.DAY ONE...TODAY AND TONIGHT.

STRONG THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING.
HAIL...GUSTY WINDS...AND LOCALLY FLOODING RAINFALL ARE ALL
POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.  SPOTTERS ARE
ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS.

ANZ150>154-300930-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
528 AM EDT TUE MAY 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS MAY PRODUCE GUSTY WINDS AND HAIL TODAY THROUGH THIS
EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.  SPOTTERS ARE
ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS.

In the hours before

Special weather statement, May 29, 9:38 AM EDT, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
938 AM EDT TUE MAY 29 2012

NHZ002>006-291430-
NORTHERN CARROLL-NORTHERN GRAFTON-SOUTHERN CARROLL-SOUTHERN
COOS-SOUTHERN GRAFTON-
938 AM EDT TUE MAY 29 2012

...STRONG THUNDERSTORMS WILL IMPACT COOS COUNTY...CARROLL COUNTY AND
GRAFTON COUNTY THROUGH 1030 AM EDT...

AT 938 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES SOUTHEAST OF ORFORD...OR ABOUT
18 MILES NORTHEAST OF LEBANON...MOVING EAST AT 45 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS IN AND AROUND ORFORD...PIERMONT...
LYME...HAVERHILL...LAKE TARLETON STATE PARK...WARREN...WENTWORTH...
RUMNEY...LOST RIVER AND ELLSWORTH THROUGH 1030 AM EDT.

WIND GUSTS TO 45 MPH MAY ACCOMPANY THIS STORM.

LAT...LON 4391 7214 4394 7213 4396 7211 4400 7212
      4409 7205 4410 7206 4412 7206 4413 7205
      4417 7206 4424 7113 4377 7115 4378 7217

JC
Local storm report, May 29, 9:45 AM EDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
945 AM EDT TUE MAY 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 AM     HAIL             3 E ORFORD              43.90N  72.09W
05/29/2012  M1.00 INCH       GRAFTON            NH   TRAINED SPOTTER

&&

EVENT NUMBER GYX1200020

MPK
Local storm report, May 29, 9:46 AM EDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
946 AM EDT TUE MAY 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0142 AM     HAIL             5 ESE ORFORD            43.88N  72.05W
05/29/2012  M1.00 INCH       GRAFTON            NH   PUBLIC

&&

EVENT NUMBER GYX1200021

MPK
Special weather statement, May 29, 9:49 AM EDT, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
949 AM EDT TUE MAY 29 2012

MEZ012-019-NHZ002>006-291445-
INTERIOR CUMBERLAND-NORTHERN CARROLL-NORTHERN GRAFTON-SOUTHERN
CARROLL-SOUTHERN COOS-SOUTHERN GRAFTON-SOUTHERN OXFORD-
949 AM EDT TUE MAY 29 2012

...STRONG THUNDERSTORMS WILL IMPACT OXFORD COUNTY...COOS COUNTY...
CARROLL COUNTY...GRAFTON COUNTY AND CUMBERLAND COUNTY THROUGH 1045 AM
EDT...

AT 948 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF STRONG THUNDERSTORM CENTEREDS FROM BENTON. TO LINCOLN
MOVING EAST AT 45 MPH. THESE STRONG THUNDERSTORMS WILL AFFECT AREAS
IN AND AROUND LOST RIVER...WARREN...LANDAFF
CENTER...EASTON...BENTON...NORTH WOODSTOCK...FRANCONIA NOTCH STATE
PARK...WOODSTOCK...THORNTON AND LINCOLN THROUGH 1045 AM EDT.

HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.

LAT...LON 4424 7083 4390 7084 4387 7195 4418 7196

JC
Local storm report, May 29, 9:50 AM EDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
950 AM EDT TUE MAY 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 AM     HAIL             3 ESE ORFORD            43.89N  72.08W
05/29/2012  M0.88 INCH       GRAFTON            NH   PUBLIC

&&

EVENT NUMBER GYX1200022

MPK
Special weather statement, May 29, 10:26 AM EDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
1026 AM EDT TUE MAY 29 2012

MEZ007-012-013-020-021-NHZ002-291515-
ANDROSCOGGIN-KENNEBEC-NORTHERN OXFORD-SOUTHERN COOS-SOUTHERN
FRANKLIN-SOUTHERN OXFORD-
1026 AM EDT TUE MAY 29 2012

...STRONG THUNDERSTORMS WILL IMPACT ANDROSCOGGIN COUNTY...KENNEBEC
COUNTY...OXFORD COUNTY...COOS COUNTY AND FRANKLIN COUNTY THROUGH 1115
AM EDT...

AT 1026 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES NORTHWEST OF GILEAD...OR ABOUT 7
MILES EAST OF BERLIN...MOVING EAST AT 45 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS IN AND AROUND GILEAD...NEWRY...
BETHEL...LOCKE MILLS...HANOVER...BRYANT POND...MILTON...WEST PARIS...
RUMFORD AND MEXICO THROUGH 1115 AM EDT.

HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.

LAT...LON 4456 6998 4425 7004 4439 7117 4457 7114

JC

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 2:32 AM EDTSpecial Weather StatementGYXAndroscoggin, Oxford58 min
May 29, 4:12 AM EDTSpecial Weather StatementGYXCumberland48 min
May 29, 4:20 AM EDTSevere Thunderstorm WarningGYXCumberland, Oxford, York40 min
May 29, 4:42 AM EDTSpecial Marine WarningGYX63 min
May 29, 4:53 AM EDTAreal Flood AdvisoryGYXCumberland, Oxford, York82 min
May 29, 5:01 AM EDTSpecial Weather StatementGYXCumberland59 min
May 29, 6:43 AM EDTFlash Flood WatchGYXOxford17 hr
May 29, 6:46 AM EDTSpecial Weather StatementGYXOxford44 min
May 29, 10:26 AM EDTSpecial Weather StatementGYXOxford49 min
May 29, 6:31 PM EDTSpecial Weather StatementGYXAndroscoggin44 min
May 29, 12:39 AM EDTSpecial Weather StatementGYXSullivan51 min
May 29, 1:01 AM EDTSevere Thunderstorm WarningGYXGrafton44 min
May 29, 1:14 AM EDTSpecial Weather StatementGYXCarroll46 min
May 29, 1:18 AM EDTSpecial Weather StatementGYXGrafton42 min
May 29, 1:24 AM EDTSevere Thunderstorm WarningGYXGrafton51 min
May 29, 1:32 AM EDTSpecial Weather StatementGYXSullivan43 min
May 29, 1:37 AM EDTSevere Thunderstorm WarningGYXGrafton38 min
May 29, 1:40 AM EDTSpecial Weather StatementGYXCarroll50 min
May 29, 1:49 AM EDTSpecial Weather StatementGYXBelknap41 min
May 29, 2:01 AM EDTSevere Thunderstorm WarningGYXBelknap, Carroll, Grafton44 min
May 29, 2:24 AM EDTAreal Flood AdvisoryGYXBelknap, Carroll, Coos, Grafton2 hr
May 29, 2:31 AM EDTSpecial Weather StatementGYXCarroll44 min
May 29, 2:39 AM EDTSevere Thunderstorm WarningGYXCarroll, Grafton40 min
May 29, 3:18 AM EDTSpecial Weather StatementGYXCarroll42 min
May 29, 3:27 AM EDTSpecial Weather StatementGYXGrafton48 min
May 29, 3:45 AM EDTSpecial Weather StatementGYXCarroll60 min
May 29, 4:35 AM EDTSpecial Weather StatementGYXCoos40 min
May 29, 5:56 AM EDTSpecial Weather StatementGYXCoos49 min
May 29, 6:47 AM EDTSpecial Weather StatementGYXGrafton43 min
May 29, 8:52 AM EDTSpecial Weather StatementGYXCarroll38 min
May 29, 9:38 AM EDTSpecial Weather StatementGYXCarroll, Grafton52 min
May 29, 9:47 AM EDTFlash Flood WarningGYXCoos3 hr
May 29, 9:49 AM EDTSpecial Weather StatementGYXGrafton56 min
May 29, 3:21 PM EDTSevere Thunderstorm WarningGYXSullivan39 min
May 29, 3:56 PM EDTSevere Thunderstorm WarningGYXMerrimack, Sullivan49 min
May 29, 4:25 PM EDTSpecial Weather StatementGYXGrafton50 min
May 29, 4:29 PM EDTSpecial Weather StatementGYXCoos61 min
May 29, 4:39 PM EDTFlash Flood WarningGYXCoos6 hr
May 29, 4:49 PM EDTSevere Thunderstorm WarningGYXGrafton, Merrimack, Sullivan20 min
May 29, 4:50 PM EDTSevere Thunderstorm WarningGYXBelknap, Carroll, Grafton, Merrimack55 min
May 29, 4:51 PM EDTFlash Flood WarningGYXCarroll, Coos, Grafton6 hr
May 29, 5:24 PM EDTSpecial Weather StatementGYXBelknap, Merrimack51 min
May 29, 5:43 PM EDTSpecial Weather StatementGYXCarroll47 min
May 29, 6:35 PM EDTSpecial Weather StatementGYXMerrimack25 min
May 29, 6:37 PM EDTAreal Flood AdvisoryGYXMerrimack, Sullivan3 hr

Nearby

Small Craft Advisories in Maine, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.